# SDR CA951218019

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Bore Plug
- Part number: 7854031
- Condition: Cracked
- Location: Prop Blade
- Component: Hamstd, SFA13E1OA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION A CRACK WAS FOUND ON A PROPELLER BLADE BORE PLUG OUTER SIDE NEAR THE THREAD.
